File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Some Hardy-type inequalities

TitleSome Hardy-type inequalities
Authors
KeywordsHardy's inequality
Issue Date2000
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmaa
Citation
Journal Of Mathematical Analysis And Applications, 2000, v. 250 n. 2, p. 621-634 How to Cite?
AbstractIn this paper, some new Hardy-type inequalities involving many functions are obtained. These on the one hand generalize and on the other hand improve some existing results by Isumi and Isumi, Levinson, and Pachpatte on this famous type of inequalities. © 2000 Academic Press.
Persistent Identifierhttp://hdl.handle.net/10722/75187
ISSN
2015 Impact Factor: 1.014
2015 SCImago Journal Rankings: 1.161
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorHanjš, Zen_HK
dc.contributor.authorPečarić, Jen_HK
dc.date.accessioned2010-09-06T07:08:46Z-
dc.date.available2010-09-06T07:08:46Z-
dc.date.issued2000en_HK
dc.identifier.citationJournal Of Mathematical Analysis And Applications, 2000, v. 250 n. 2, p. 621-634en_HK
dc.identifier.issn0022-247Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/75187-
dc.description.abstractIn this paper, some new Hardy-type inequalities involving many functions are obtained. These on the one hand generalize and on the other hand improve some existing results by Isumi and Isumi, Levinson, and Pachpatte on this famous type of inequalities. © 2000 Academic Press.en_HK
dc.languageengen_HK
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmaaen_HK
dc.relation.ispartofJournal of Mathematical Analysis and Applicationsen_HK
dc.subjectHardy's inequalityen_HK
dc.titleSome Hardy-type inequalitiesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0022-247X&volume=250&spage=621&epage=634&date=2000&atitle=Some+Hardy-type+Inequalitiesen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1006/jmaa.2000.7006en_HK
dc.identifier.scopuseid_2-s2.0-0034666865en_HK
dc.identifier.hkuros63189en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0034666865&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume250en_HK
dc.identifier.issue2en_HK
dc.identifier.spage621en_HK
dc.identifier.epage634en_HK
dc.identifier.isiWOS:000089976400016-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK
dc.identifier.scopusauthoridHanjš, Z=6505970715en_HK
dc.identifier.scopusauthoridPečarić, J=7006507259en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats